It could cause the following related to sex:
Changes in Sex Drive
Trazodone is known to cause changes in sex drive (known as libido). In clinical studies where side effects of trazodone were documented, a decreased sex drive occurred in up to 1.3% of people taking the drug. However, increased sex drive is also possible (although less than 1% of people taking the medication report this side effect).
Trazodone is also known to cause retrograde ejaculation. This is "backward" ejaculation, when the ejaculate goes into the bladder instead of out through the penis. Retrograde ejaculation is generally painless and is usually not a problem. Symptoms include absence of ejaculate and cloudy urine.
In clinical studies where side effects of trazodone were documented, retrograde ejaculation occurred in less than 1% of men taking the drug.
Please seek medical advice from the doc/pharmacist who prescribed the med.
Take care, be safe & well, please.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2014 • 2 answers
Posted 3 Jun 2014 • 2 answers
Posted 24 Jun 2014 • 2 answers
Posted 25 Jan 2016 • 1 answer
Posted 20 Feb 2016 • 1 answer